MathSciNet Relay Station
MathSciNet bibliographic data
MR594530 13J10 (03C60 14B12)
Denef, J.; Lipshitz, L. Ultraproducts and approximation in local rings. II. Math. Ann. 253 (1980), no. 1, 1–28.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement